Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Fatige on, withdrawal and off Effexor linkadge

Posted by TiredMike on July 13, 2003, at 5:06:47

In reply to Re: Fatige on, withdrawal and off Effexor, posted by linkadge on July 13, 2003, at 3:36:34

Thanks linkadge,

Are you an ex-Effexoree? :-)

If so what sort of withdrawal did you have and how long would you say it took before you were "right" again? What level were you on and how long did you take it?

I have read elsewhere that my symptoms are akin to low blood pressure, which can be either caused by (a) dilated blood vessels (Effexor), (b) lower blood volume (iron and dehydration) or (c) an enlarged heart. Once I've seen my physciatrist for (hopefully) the last time (two weeks from now) I'm set to see my regular doctor "in case" there's something else a miss. Here's hoping it isn't an enlarged heart (the first steps towards heart failure....)

Rest assured, I'm now leading a healthy(ier) life style: nutrition and exercise - although I had to ease up on the impact level as I was getting palpitations upon exertion - nice ;-)

Cheers,

Miike


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TiredMike thread:241375
URL: http://www.dr-bob.org/babble/20030708/msgs/241390.html